BibTeX record journals/jda/GalleT18

download as .bib file

@article{DBLP:journals/jda/GalleT18,
  author    = {Matthias Gall{\'{e}} and
               Mat{\'{\i}}as Tealdi},
  title     = {\emph{xkcd}-repeats: {A} new taxonomy of repeats defined by their
               context diversity},
  journal   = {J. Discrete Algorithms},
  volume    = {48},
  pages     = {1--16},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.jda.2017.10.005},
  doi       = {10.1016/j.jda.2017.10.005},
  timestamp = {Sat, 01 Dec 2018 17:44:32 +0100},
  biburl    = {https://dblp.org/rec/journals/jda/GalleT18.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics